# SDR P5CA2020012200015

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,913 hours, 4,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW LOWER SKIN AT STRINGER L9.5 OUTBOARD OF WSTA 996.2 TWO EACH FASTENER HOLES FOUND CRACKED. REPAIRED AS PER ATLAS AIR EO 6757A088 PART 3.
